Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Trying for a baby from ast 2 years. can I go on it without having a period ?

I was dianoised with hypothyroidism last july and been on the medicine for about 5 months now. before i went on the medicine i always had my monthly for like months and months straight. then after being on the medicine i had it for 10 days straight. my last menstrual period was on dec. 26, 2008. i havent gotten it since. ive been trying to have a baby now for 2yrs and still no luck. i had a pelvic infection 7 yrs ago. if i want to go on birth control , can I go on it without having a period ?
Asked On : Fri, 18 Dec 2009
Answers:  1 Views:  216
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Looks like apart from Hypothyroidism you seem to be having a hormonal problem called polcystic diesease which is a metabolic problem where your cycles get delayed and you will have difficulty in conceiving as there is no production of eggs.Right now you need treatment to correct this so that you can concieve simultaneously.
Answered: Fri, 18 Dec 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor